# SDR PNSA011008

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N30135
- Make and model: Frchld SA227DC
- Aircraft serial: DC890B
- Aircraft time: 5,182 hours
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Control Cable
- Condition: Frozen
- Location: Emergency Stop
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT EMERGENCY STOP CABLE WAS FROZEN.  MAINTENANCE CONTACTED AND PURGED CABLE OF MOISTURE.
